Welcome to CESPHN

In order to tailor the site to your needs, please click the button that relates best to you.

So long as you have cookies enabled you will only need to do this once. However, you can change your selection at any time using the dropdown navigation option above the CESPHN logo, top left.

Close this window

Urgent drug warning: ‘MDMA (Ecstasy) powder’ in Sydney region

Urgent drug warning: ‘MDMA (Ecstasy) powder’ found to contain: 25C-NBOMe a synthetic hallucinogen; and 4-fluoroamphetamine, a stimulant. Several hospitalisations have been reported in the Sydney region.

The NBOMe drugs can cause vivid hallucinations, violence, fear and agitation, the combination of which can lead to accidents, harm to self and others.

These drugs are potent and can be life threatening.

4-fluoroamphetamine causes similar effects to MDMA and amphetamine.

You are at increased risk of harm: 

  • If you use drugs alone
  • As your dose increases
  • If you use with other substances that cause hallucinations e.g. LSD, ketamine; or stimulants e.g. MDMA, cocaine or methamphetamine.

    The current cluster in NSW appears to be a light brown powder misrepresented as MDMA. NBOMe drugs are usually found in the form of blotting paper, liquid and tablets. They can also be misrepresented as LSD.

Effects to look out for:

Serious adverse effects may include violent behaviour, vivid hallucinations, fever, agitation, derealisation and depersonalisation.

Please download the drug warning from NSW Heatlh here and the drug safety notice here.rug safety notice here.